MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number SSM-755
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 09/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of capsular contract baker grade iii/iv is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contract baker grade iii/iv.
 
Event or Problem Description
Healthcare professional reported right side baker grade iii/iv capsular contracture.Device has been explanted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Device evaluation: analysis visual of the return device identified a crease fold and weight was to the spec.Cloudy in the gel observed after autoclave cycle.Observed split in patch area ¿ss¿, it is out of specification per (b)(4) was identified which is characterized as a workmanship.Base on the device analysis the final assessment is: observed split in patch area, was identified which is characterized as a workmanship.
 
Additional Manufacturer Narrative
Further investigation: "the review of the documentation associated to the manufacturing process, indicates that all devices were released in accordance with allergan procedures.And no anomalies were found in the documents or in the personnel training related to the reported event.According to the device analysis performed in the laboratory.A split in patch area (ss) was found, which is considered as workmanship.This finding is not related with the reported event.A review of the current risk documents was performed.And the event of split in patch area is a known event, for which manufacturing process controls and inspections are established to reduce the incidence of this defect.Considering that, there is no adverse trend for this type of event, no additional actions are deemed required at this time.The issue with split in patch area will continue to be monitored and corrective actions will be taken in the future if deemed appropriate".
 
Event or Problem Description
Healthcare professional reported, right side baker grade iii/iv, capsular contracture.Device has been explanted.

Brand Name
INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
chris sprague
12331-a riata trace parkway
building 3
austin, TX 78727
8479375615
MDR Report Key12787542
Report Number9617229-2021-56043
Device Sequence Number1427540
Product Code FTR
UDI-Device Identifier10888628033047
UDI-Public10888628033047
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/09/2025
Device Model NumberSSM-755
Device Catalogue NumberSSM-755
Device Lot Number3473915
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/20/2021
Supplement Date Received by Manufacturer11/17/2021
12/28/2021
Initial Report FDA Received Date11/10/2021
Supplement Report FDA Received Date12/10/2021
01/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age36 YR
Patient SexFemale
Patient Weight58 KG